| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer's device and duplicated the reported issue.The device is not repairable.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report their device would not power up.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and was able to duplicate and verify the reported issue.The root cause of the reported issue was determined to be due to the system pcb assembly.It was confirmed that the device cannot be repaired.The device was returned to the customer unrepaired per their request.The device will be scrapped by customer.